# SDR ASAA2018100326354

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 44,345 hours, 13,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO CLOSE. GROUNDED - YES. APPLIED LUBRICATION ON L1 DOOR HINGE. OPS CHECK GOOD. NO INDICATION OF WORN COMPONENTS AT THIS TIME. REF FIM 52-10 TASK 807 GVI ACCOMPLISHED.
